# SDR MWEA010158

- Difficulty date: February 10, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,096 hours, 36,033 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 591041235
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAD LIGHTNING STRIKE EXIT DAMAGE OUTBOARD OF LAST STATIC WICK MOUNT ON TRAILING EDGE.  REMOVED DAMAGED PARTS, FABRICATED, LOCATED AND INSTALLED NEW PARTS.
